MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON ENDOCOAT; OVDS

JOHNSON & JOHNSON SURGICAL VISION, INC. HEALON ENDOCOAT; OVDS
Model Number VT585U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.Date of event: unknown, information not provided.Implant date: not applicable as this is not an implantable device.Explant date: not applicable as this is not an explantable device.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Received report from a doctor's office which indicated three of their patients experienced toxic anterior segment syndrome (tass).They provided the two lot numbers involved in the three cases.However, at the time of this report they did not indicate which lot number correlated with which patient.Follow-up was performed to get additional details.However the customer only provided the doctors names and indicated that dr.(b)(6) had two patients and dr.(b)(6) had one patient.Dr.(b)(6) event is captured for this suspect lot number 028719 in this medwatch report.As described above, the patient experienced toxic anterior segment syndrome (tass).Although not specified, it¿s important to note the reported event normally requires medical intervention to resolve.No further information was provided.Another mdr report is submitted for the other suspect lot number.
 
Additional Manufacturer Narrative
This investigation includes: ¿review of the manufacturing batch record for those characteristics that would potentially relate to the observations.¿review of the product testing to confirm, specification adherence (sterility, particulates, ph, endotoxin, and osmolality).¿review of the complaint database for similar reported events.Conclusion: based on the review of the batch records and manufacturing process, this occurrence is likely, not associated with a manufacturing assignable cause.Review of the complaint database indicates, there have been no other similar complaints for lot 028719.This complaint appears to be an isolated incident.Recommendations: since the root cause is likely, not related to the manufacturing process.And the report does not indicate a trend.No further actions are recommended at this time.Lifecore will continue to monitor and trend complaints of this type.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
HEALON ENDOCOAT
Common Device Name
OVDS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key11008951
Report Number3004750704-2020-00069
Device Sequence Number753351
Product Code LZP
UDI-Device Identifier05050474547063
UDI-Public(01)05050474547063(17)220331(10)028719
Combination Product (Y/N)Y
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P110007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberVT585U
Device Catalogue NumberVT585U
Device Lot Number028719
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;